MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305107
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Complaint from hong kong sanatorium & hospital.The customer complained that the needle was found blocked after connecting to the syringe before injection.
 
Event or Problem Description
No additional information received.Complaint from (b)(6) hospital.The customer complained that the needle was found blocked after connecting to the syringe before injection.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needle was found blocked.To aid in the investigation, five samples in sealed packaging blisters and one photo was provided for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then connected to a syringe with saline solution.Each sample expelled the solution with a normal flow.The photo provided shows some of the samples received.A device history record review was completed for provided material number 305107, lot 3236006.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
NEEDLE 30GA 1/2IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20399963
Report Number1911916-2024-00721
Device Sequence Number19677659
Product Code FMI
UDI-Device Identifier00382903051076
UDI-Public(01)00382903051076(11)230824(17)280930(10)3236006
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305107
Device Lot Number3236006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown